Positive Solutions of Three-Order Delayed Periodic Boundary Value Problems
Na Wang
Discrete Dynamics in Nature and Society, 2017, vol. 2017, 1-6
Abstract:
Our main purpose is to consider the existence of positive solutions for three-order two-point boundary value problem in the following form: where , and are given constants satisfying . Some inequality conditions on guaranteeing the existence and nonexistence of positive solutions are presented. Our discussion is based on the fixed point theorem in cones.
Date: 2017
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2017/4143267.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2017/4143267.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:4143267
DOI: 10.1155/2017/4143267
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().